# SDR AALA202211012384

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A300*
- Aircraft serial: 6337
- Aircraft time: 25,806 hours, 10,260 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: C247300019
- Part serial: 6533C24730
- Condition: Defective
- Location: Zone 700 - Gears
- Part time: 25,806 hours, 10,260 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF LANDING GEAR DOORS NOT CLOSED ECAM MESSAGE DISPLAYED. FLIGHT CREW ACCOMPIISHED THE ECAM PROCEDURES, DECLARED AN EMERGENCY AND RETURNED TO CLT WHERE THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE NOSE LANDING GEAR UPLOCK LOCKS BUT THERE WAS NO INDICATION OF THE GEAR BEING UP AND LOCKED. MAINTEANANCE REPLACED THE UPLOCK ASSEMBLY PER AMM 32-31-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
